# SDR DHL2003802004

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

S/O SEAT VERY HARD TO MOVE WHEN USING FORWARD SEAT EDGE RELEASE HANDLE.  LUBRICATED GUIDE RAILS, OPS CHECKED GOOD PER M/M 25-11-2.
